# SDR SWAA2018092725599

- Difficulty date: September 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 38,771 hours, 19,563 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 65545820A
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR ASSIST DOOR HANDLE COVER LOOSE.  SECURED COVER PER SIP.
